# SDR USAA2009120293281

- Difficulty date: November 25, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 50,762 hours, 33,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6546547297
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - CRACK IN VERTICAL L-ANGLE COMMON TO FORWARD BULKHEAD & LEFT KEEL BEAM AT BS 727, LBL 6.  REPAIRED VERTICAL L-ANGLE COMMON TO FORWARD BULKHEAD & LEFT KEEL BEAM AT BS 727, LBL 6 IAW EA 101558.
